How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 24412
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

She can't seem to get comfortable. JA: I'll do all I can

Customer Question

She can't seem to get comfortable.
JA: I'll do all I can to help. What seems to be the problem with the dog?
Customer: she can't seem to get comfortable
JA: Where does the dog seem to hurt?
Customer: she doesn't seem to hurt. She just keeps moving from place to place. She was fine a couple of hours ago
JA: OK. No obvious pain. What is the dog's name and age?
Customer: Bailey. 11 year old pug
JA: Anything else I can tell the Veterinarian before I connect you two?
Customer: She is on Tramadol for pain in her joints
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and connect you two.
Submitted: 8 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 8 months ago.
I'm sorry that your question wasn't answered in a timely manner. Please let me know if you still need help. Such restlessness usually indicates intractable pain but we do occasionally see a variety of central nervous system effects from tramadol including agitation, anxiety, and dizziness. It would be prudent to discontinue that drug and report what you're seeing in Bailey to her vet. Substituting a nonsteroidal antinflammatory drug (NSAID) and/or another narcotic might be recommended. I can't rule out that something new has arisen - something unrelated to her joints and so if her behavior has persisted, having her attended to by her vet at your earliest convenience would be prudent.Please respond with further questions or concerns if you wish.

Related Dog Veterinary Questions